# SDR JJBA2011331119

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 28,093 hours, 39,795 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EMERGENCY LIGHTS FLICKERED ON TAKEOFF ROLL.  GROUND MX CREW INSPECTED EMERGENCY LIGHT CONTROL BOX, NO DISCREPANCIES.  PS1 THROUGH PS6 BATTERY PACKS WERE R & R.  EMERGENCY LIGHT CONTROL BOX AND EMERGENCY BATTERY PACKS CHECKED SATISFACTORY AFTER OPS CHECK.  ACFT WAS RELEASED FOR TEST FLIGHT PURPOSES.  TEST FLIGHT CHECKED UNSATISFACTORY.  GROUND MX CREW THEN CHECKED THE POWER WIRES LEADING FROM THE RT TRU IN WHICH THEY FOUND A LOOSE POWER WIRE.  POWER WIRE WAS REPAIRED, PERFORMED OPS CHECK ON THE EMERGENCY LIGHTING SYS AND SYS PERFORMED SATISFACTORY.  ACFT WAS RELEASED TO FLIGHT STATUS.
